Journal of Modern Methods in Numerical Mathematics

The Journal of Modern Methods in Numerical Mathematics is dedicated to rapid publication of the highest quality short papers, regular papers, and expository papers. JMMNM publishes high quality researches in the fields of Mathematical methods in Operations research, Numerical analysis, Optimal control, a broad range of topics including Algebra, Number theory, Statistics and Computer science, the journal also publishes papers describing relevant applications in such fields as physics, fluid dynamics, engineering and other branches of applied science.. The journal will publish two issues annually and accepts papers through peer review by professional colleagues in the relevant fields.

Vol 10 No 1-2 (2019)

Published: 2019-03-19

View All Issues